# SDR HALA2011062600287

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 16,055 hours, 38,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED OUTER LOWER SKIN FWD AREA APPROX 9" X 1".  MED OUTER LOWER SKIN AFT AREA APPROX 1" X .5" DENTED IN.  RE-WORKED AREA IAW HAL M105 FILE B10085/SRM 52-00-00 HAL M105 REV B, HFEC AREA NO CRACKS INDICATIONS.   RE-WORKED AREA IAW HAL M105 FILE B10085/SRM 52-00-00, HAL M105, REV B HFEC AREA NO CRACKS INDICATIONS.
